# SDR AALA20060930

- Difficulty date: October 23, 2006
- Submitted: November 7, 2006
- Operation: Air carrier
- Aircraft: N704X
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28163
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEA - EMERGENCY ESCAPE PATH LIGHT AT ROWS 2 AND 3 HAVE BROKEN LENS.  REPLACED EMERGENCY LIGHT LENS AT ROWS 2 AND 3.  SYSTEM GROUND CHECKED NORMAL OPERATION.
